Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Unwanted effects of Marijuana w/ pics

Discussion in 'Seasoned Marijuana Users' started by Tiiimmmaayy, Mar 30, 2012.

  1. So the other night, I experienced a bad "trip" from smoking marijuana. I have similar effects from smoking the same bud, but the other night topped them all.
    I had very low respirations, some hallucinations when I closed my eyes, trouble focusing, and I thought I was going to die and stop breathing if I fell asleep to sleep it off. I also could not fall asleep to save my life. It was like my body was asleep, but my mind was going a mile a minute. I have smoked this bud before, and my memory on it was complete shit. It's like I just go through auto-pilot.
    I don't know if the bud is laced or just wasn't flushed properly, but I do not like the high from this certain strain.
    It could also be some side effects from the thermogenic that I am taking. It is shred matrix from Muscle Pharm. I do not know if you are not suppose to smoke while taking this supplement or whatever. I also had some unwanted side effects last year when I took a different thermogenic called Oxy Elite Pro while smoking. If anyone has any information on this, please explain.
    I only had three little snap hits from my ZOB. My tolerance is also very high; this should not have happened. I did take a few days off from smoking solely just hash oil though, if that mattered.
     

    Attached Files:

  2. I would say it's the product you're taking, since the nug looks pretty good to me. It could also be that you took a small break from the hash oil, lowering exposure to concentrated thc.
     
  3. probably the supps man. They sneak some interesting stuff in there.
     
  4. Looks like some killer weed dude. You deff shud not combine weed with pills of any kind. Its just not natural.
     
  5. It sounds like you
    1) got really high, higher than you were comfortable being (that explains the breathing, racing thoughts, etc)
    2) you are taking something that alters your body chemistry. You will become aware of this if you are super intoxicated.
     
  6. To me it seems as though you became really paranoid after you experienced breathing difficulties, but anything is possible.

    I will say this...Moldy herb is sometimes difficult to identify and it is never a good thing to smoke mold. I have made this mistake before (unknowingly) and it wasn't a good result. Another thought that crossed my mind is whatever your grower is spraying on the ladies (pesticides, fertilizers, etc.) isn't being properly distributed or is saturating the plants. I have heard of some pretty nasty effects from smoking meds with high pesticide levels. Find a grower that doesn't use anything like that...You will thank him or her for growing their herbs all natural!
     

  7. Shortness of breath... happens every time i smoke resin. It's scary.
     
  8. That's some dank stuff you've got there.

    You have a low tolerance and you smoked some good bud

    /thread.
     
  9. But that's the thing, my tolerance is high compared to the normal bud I smoke. I smoke everyday and blow through a quarter in a few days if I don't conserve. The ash is pretty white, so I believe it was flushed properly.
    I don't think that it helped that I'm a hypochondriac with a medical background. Lol I also forgot to mention that my pupils were different sizes, but I did put in eye drops so that might have been the reason.
    But anyways, the supplements that I am taking is advertised as a 8 stage weight loss system, and stages 5 & 6 are "Anti-stress mood balancing matrix" and "Brain power matrix." So I am just going to assume that its the supplements. I'll just slow down the smoking while I am on it, and go full force when I cycle off of it.
     
  10. fuck those supplements lol id say that was the cause of your trip
     
  11. that happens to me if two hits are taken in succession. waiting a couple of hours between hits helps but only need the one hit a night. love my tolerance :D
     
  12. You most likely got too high, and might be experiencing anxiety due to the added caffeine on those type of supplements. I was once taking that shit and I definitely experienced bad side effects. Increased heart rate, headaches, and anxiety. Even though that shit might be natural, its sometimes loaded with caffeine.
    Just stay away from caffeine for a while...
     

  13. Dude caffeine would not have caused panic symptoms like that, in fact loads of people do caffeine and weed all the time.

    I agree it must have been the supplements though, you really shouldn't fuck with your body if you don't know EXACTLY what's in the pills you're taking.
     
  14. lol crazy looks relatively regs
     
Loading...

Share This Page